Previous |  Up |  Next


Title: Moduli spaces of Lie algebroid connections (English)
Author: Křižka, Libor
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 44
Issue: 5
Year: 2008
Pages: 403-418
Summary lang: English
Category: math
Summary: We shall prove that the moduli space of irreducible Lie algebroid connections over a connected compact manifold has a natural structure of a locally Hausdorff Hilbert manifold. This generalizes some known results for the moduli space of simple semi-connections on a complex vector bundle over a compact complex manifold. (English)
Keyword: moduli space
Keyword: connection
Keyword: Lie algebroid
MSC: 32G13
idZBL: Zbl 1212.32009
idMR: MR2501576
Date available: 2009-01-29T09:16:07Z
Last updated: 2013-09-19
Stable URL:
Reference: [1] Cuellar, J., Dynin, A., Dynin, S.: Fredholm operator families - I.Integral Equations Operator Theory (1983), 853–862. Zbl 0522.47010, MR 0719108
Reference: [2] Donaldson, S. K., Kronheimer, P. B.: The Geometry of Four-Manifolds.Oxford University Press, 2001. MR 1079726
Reference: [3] Dupré, M. J., Glazebrook, J. F.: Infinite dimensional manifold structures on principal bundles.J. Lie Theory 10 (2000), 359–373. MR 1774866
Reference: [4] Glöckner, H.: Lie group structures on quotient groups and universal complexifications for infinite-dimensional Lie groups.J. Funct. Anal. 194 (2002), 347–409. Zbl 1022.22021, MR 1934608, 10.1006/jfan.2002.3942
Reference: [5] Glöckner, H., Neeb, K. H.: Banach-Lie quotients, enlargibility, and universal complexifications.J. Reine Angew. Math. 560 (2003), 1–28. Zbl 1029.22029, MR 1992799, 10.1515/crll.2003.056
Reference: [6] Gualtieri, M.: Generalized complex geometry.2007, math/0703298.
Reference: [7] Gualtieri, M.: Generalized complex geometry.Ph.D. thesis, Oxford University, 2004.
Reference: [8] Gukov, S., Witten, E.: Gauge Theory, Ramification, And The Geometric Langlands Program.hep-th/0612073.
Reference: [9] Hitchin, N. J.: The self-duality equations on a Riemann surface.Proc. London Math. Soc. 55 (1987), 59–126. Zbl 0634.53045, MR 0887284, 10.1112/plms/s3-55.1.59
Reference: [10] Kapustin, A., Witten, E.: Electric-magnetic duality and the geometric langlands program.Communications in Number Theory and Physics 1 (2007), 1–236, hep-th/0604151. Zbl 1128.22013, MR 2306566, 10.4310/CNTP.2007.v1.n1.a1
Reference: [11] Kobayashi, S.: Differential Geometry of Complex Vector Bundles.Iwanani Shoten, Publishers and Princeton University Press, 1987. Zbl 0708.53002, MR 0909698
Reference: [12] Lübke, M., Okonek, C.: Moduli spaces of simple bundles and Hermitian-Einstein connections.Math. Ann. 276 (1987), 663–674. MR 0879544, 10.1007/BF01456994
Reference: [13] Lübke, M., Teleman, A.: The Kobayashi-Hitchin Correspondence.World Scientific, 1995. MR 1370660


Files Size Format View
ArchMathRetro_044-2008-5_7.pdf 550.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo